Anadin Extra 12 Caplets – HealthPharm Online Superstore

Anadin

Anadin Extra 12 Caplets

  • Sale
  • £2.43


Order today with free UK tracked post, estimated UK delivery between: and .


  • DESCRIPTIONS
  • INGREDIENTS
  • DIRECTIONS
  • MORE INFO
  • Short Description
  • CUSTOMER REVIEWS

Anadin Extra 12 Caplets 

Each Film-Coated Tablet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg

Instructions for use Adults, the elderly and young persons aged 16 and over Take 2 tablets with a drink of water Then if necessary take 2 tablets every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Contains paracetamol and aspirin Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.

Headaches & migraines Triple action

Sale

Unavailable

Sold Out